# SDR SWAA2012062605289

- Difficulty date: June 22, 2012
- Submitted: June 28, 2012
- Operation: Air carrier
- Aircraft: N689SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23387
- Aircraft time: 80,019 hours, 67,501 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 65C26602
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 2 SLAT DELAMINATED ON UPPER AFT INBOARD CORNER.  REPAIRED NR 2 SLAT PER SRM & AMM.
